# SDR DL777030632

- Difficulty date: July 12, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N877DA
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 5,318 hours, 877 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: S210W1101124
- Part serial: 81C1154
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTS BLEED OFF ENG L MESSAGE RESET AND TRIPPED AGAIN APPROX 40 MINUTES LATER.  A/C RETURNING TO ATL FOUND MAINT MESSAGE 36-10500.  MANIFOLD DUAL TEMP SENSOR LEFT FAILED.  REPLACED SAME PER M/M.  RAN ENGINE TO POWER AND ALS PERFORMED ENGINE BLEED AIR OPERATIONAL TEST PER M/M.  NO MESSAGES.  OPS CK GOOD.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK.
